# SDR DALA2019051603050

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1076352) DURING INSPECTION FOUND DENTED FRAME LOCATED BS500H AND BTW STR24L TO STR25L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS 500H AND BTW STR 24L TO STR 25L AT FWD CARGO COMPARTMENT ASPER ERA #577765-14 REV. ORIGINAL PRI #577765-14 REV. O.
